# SDR NOCA09208

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2730 · Elevator Control System
- Part: Arm
- Part number: 251N224131
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR FEEL AND CENTERING UNIT INPUT ARM HAS LEVEL 1 CORROSION.  REPAIRED INPUT ARM UNIT AS PER MM 27-31-17-055 AND PER ESO EAB757-27-005076.
